# SDR AALA20181101005

- Difficulty date: October 31, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug MD 83
- Aircraft serial: 53629
- Aircraft time: 52,709 hours, 26,978 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED SKIN AT STATION 1380 L14R. REPLACED SKIN DOUBLER PER 53-30-00-02 AND SRM 53-34-00-001.
